| Model Number |
2N3379 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices were received and are currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) interlink system injection sites were found to have cracks on the upper part of the plastic casing of the septum around the piercing, which resulted in a leak.The issue was found during set-up; however, medication was not involved at this stage.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: four (4) actual devices were received for evaluation.A visual inspection was performed, and it was noted that there were cracks on the housing wall.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.